# SDR YENA2021081700519

- Difficulty date: August 6, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 32
- Aircraft time: 40,301 hours, 25,896 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK ON LH WING FIXED LEADING EDGE SLAT TRACK# 5 CUTOUT; TEMPORARY REPAIR WAS PERFORMED PER EMB- 190 EC E21-809-01 ETI-190-21-788 REV1 AND ETD 2021-190-023168 REVA (7500FC) REPLACED SKIN WITH 750FC REINSPECTS UNTIL REPLACEMENT.
